# SDR MASA98073

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Cabin
- Component: Bruce, BM10006002
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE MAINTENANCE, FOUND LT MID-OVERWING EXTERNAL EMERGENCY EXIT LIGHT INOPERABLE.  MAINTENANCE REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (X)
